Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 102, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 8, 2007, 5:45 PM CDT for Florence County, Forest County, Marinette County, Wisconsin. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2007, 5:45 PM CDT (22:45 UTC)
- Expired
- Jul 8, 2007, 6:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Green Bay, WI
- Area
- Counties, with a storm outline in the text
Counties Florence County, WI, Forest County, WI, Marinette County, WI
The radar
The Marquette radar (KMQT), 111 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 5:50 PM CDT | TSTM WND DMG | Cavour, WI | TREES DOWN ACROSS COUNTY. |
| Jul 8, 6:26 PM CDT | TSTM WND DMG | 3 E Dunbar, WI | TREES ON POWER LINES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 1:28 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.8 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2192 J/kg
- Mixed-layer CIN
- -320 J/kg
- Mixed-layer LCL
- 1468 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 260 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRB 082245
SVRGRB
WIC037-041-075-082330-
/O.NEW.KGRB.SV.W.0102.070708T2245Z-070708T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
545 PM CDT SUN JUL 8 2007
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FLORENCE COUNTY IN NORTHEAST WISCONSIN...
FOREST COUNTY IN NORTHEAST WISCONSIN...
NORTHERN MARINETTE COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 630 PM CDT
* AT 540 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 16
MILES WEST OF GOODMAN...OR ABOUT 12 MILES NORTHEAST OF CRANDON...
AND MOVING EAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GOODMAN BY 600 PM...
PEMBINE BY 620 PM...
THIS STORM HAS PRODUCED DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL AND
MAY DO SO AGAIN. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
CAMPERS AND OTHERS OUTDOORS SHOULD SEEK SHELTER IN A STURDY BUILDING
IMMEDIATELY.
LAT...LON 4592 8884 4544 8888 4544 8791 4557 8781
4573 8800 4588 8820
$$
KIECKBUSCH5 follow-up statements
000
WWUS53 KGRB 082252
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
550 PM CDT SUN JUL 8 2007
WIC037-041-075-082330-
/O.CON.KGRB.SV.W.0102.000000T0000Z-070708T2330Z/
FOREST-FLORENCE-MARINETTE-
550 PM CDT SUN JUL 8 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHERN MARINETTE...FLORENCE AND FOREST COUNTIES...
AT 548 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CAVOUR...OR ABOUT 18 MILES EAST OF CRANDON...MOVING EAST AT 45 MPH.
RADAR INDICATES SOME ROTATION WITH THIS STORM...SO THERE IS SOME
POTENTIAL FOR TORNADO DEVELOPMENT NEAR HIGHWAY 8.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ARMSTRONG CREEK BY 555 PM...
GOODMAN BY 600 PM...
DUNBAR BY 610 PM...
PEMBINE BY 625 PM...
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK
THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4592 8884 4544 8888 4544 8791 4557 8781
4573 8800 4588 8820
$$
KIECKBUSCH000
WWUS53 KGRB 082258
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
557 PM CDT SUN JUL 8 2007
WIC037-041-075-082330-
/O.CON.KGRB.SV.W.0102.000000T0000Z-070708T2330Z/
FOREST-FLORENCE-MARINETTE-
557 PM CDT SUN JUL 8 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHERN MARINETTE...FLORENCE AND FOREST COUNTIES...
AT 552 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
ARMSTRONG CREEK...OR ABOUT 20 MILES EAST OF CRANDON...MOVING EAST AT
50 MPH.
THIS STORM COULD ALSO PRODUCE A TORNADO NEAR HIGHWAY 8.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
DUNBAR BY 610 PM...
PEMBINE BY 620 PM...
THIS STORM HAS PRODUCED DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL AND
MAY DO SO AGAIN. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK
THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4592 8884 4544 8888 4544 8791 4557 8781
4573 8800 4588 8820
$$
KIECKBUSCH000
WWUS53 KGRB 082303
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
603 PM CDT SUN JUL 8 2007
WIC037-041-075-082330-
/O.CON.KGRB.SV.W.0102.000000T0000Z-070708T2330Z/
FOREST-FLORENCE-MARINETTE-
603 PM CDT SUN JUL 8 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHERN MARINETTE...FLORENCE AND FOREST COUNTIES...
AT 601 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
GOODMAN...OR ABOUT 16 MILES SOUTHWEST OF KINGSFORD...MOVING EAST AT
50 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
DUNBAR BY 610 PM...
PEMBINE BY 620 PM...
THIS STORM HAS PRODUCED DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL AND
MAY DO SO AGAIN. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK
THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4592 8884 4544 8888 4544 8791 4557 8781
4573 8800 4588 8820
$$
KIECKBUSCH000
WWUS53 KGRB 082315
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
613 PM CDT SUN JUL 8 2007
WIC041-082323-
/O.CAN.KGRB.SV.W.0102.000000T0000Z-070708T2330Z/
FOREST-
613 PM CDT SUN JUL 8 2007
...THE SEVERE THUNDERSTORM WARNING FOR FOREST COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED OUT OF FOREST COUNTY...SO THE
WARNING HAS BEEN CANCELLED.
LAT...LON 4588 8864 4564 8841 4545 8840 4544 8791
4557 8781 4573 8800 4588 8820
$$
WIC037-075-082330-
/O.CON.KGRB.SV.W.0102.000000T0000Z-070708T2330Z/
FLORENCE-MARINETTE-
613 PM CDT SUN JUL 8 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHERN MARINETTE AND FLORENCE COUNTIES...
AT 609 PM...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING LARGE
DAMAGING HAIL UP TO QUARTER SIZE...AND DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR DUNBAR...OR ABOUT 13
MILES SOUTH OF KINGSFORD...MOVING EAST AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PEMBINE AND BEECHER BY 620 PM...
LAT...LON 4588 8864 4564 8841 4545 8840 4544 8791
4557 8781 4573 8800 4588 8820
$$
KIECKBUSCH000
WWUS53 KGRB 082325
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
624 PM CDT SUN JUL 8 2007
WIC037-075-082334-
/O.EXP.KGRB.SV.W.0102.000000T0000Z-070708T2330Z/
FLORENCE-MARINETTE-
624 PM CDT SUN JUL 8 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MARINETTE AND
FLORENCE COUNTIES WILL EXPIRE AT 630 PM CDT...
A SEVERE THUNDERSTORM WITH WINDS UP TO 60 MPH WILL AFFECT FAR
EASTERN FLORENCE AND FAR NORTHEAST MARINETTE COUNTIES THROUGH
630 PM...THEN MOVE INTO UPPER MICHIGAN. PERSONS IN THE PATH
OF THIS STORM SHOULD TAKE COVER.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.
LAT...LON 4588 8864 4564 8841 4545 8840 4544 8791
4557 8781 4573 8800 4588 8820
$$
KIECKBUSCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 2:34 PM CDT, 3 hours 11 minutes earlier.
Area forecast discussion, Jul 8, 2:34 PM CDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 234 PM CDT SUN JUL 8 2007 .SHORT TERM...TONIGHT AND MONDAY. MAIN FORECAST CHALLENGE CENTERS ON CONVECTION POTENTIAL AS WELL AS SEVERE POTENTIAL THIS AFTERNOON INTO THIS EVENING AS CDFNT DROPS SOUTH OVER THE STATE. WAA PCPN ON LLJ PRODUCED CONVECTION OVER NORTHEAST WI AND THE UP THIS AM. THIS BETTER LIFT HAS SHIFTED NORTHEAST OF THE REGION LEAVING MUCH OF THE FORECAST AREA IN A CAPPED AND VERY UNSTABLE AIRMASS EARLY THIS AFTERNOON. VARIOUS MODIFIED SOUNDINGS INDICATE CAPES OF 3000 TO 4000 J/KG ALONG WITH SOME DECENT SHEAR FOR THE AFTERNOON AND EVENING. MEANWHILE A S/W WORKING INTO WRN MINNESOTA EARLY THIS AFTERNOON IS WORKING ON THE NRN RIM OF THE CAP NEAR MSP...AND PRODUCING DAMAGING WINDS AND LARGE HAIL. DEWPOINTS IN THIS REGION POOLING ALONG THE FRONT AND EXPECT CONTINUED DEVELOPMENT THIS AFTERNOON. WILL TIME TSRA ARRIVAL TIME NEAR FROPA TIME WHICH WOULD INDICATE AROUND 00Z FOR THE GRB AND OSH VCNTYS. WATCH HAS BEEN ISSUED FOR NRN AND PARTS OF CENTRAL WI. WILL END PCPN THIS EVENING OVER NRN WI AND LATE TNT OVER EC WI AS THE FRONT DROPS SOUTH. WILL CONTINUE THE DRY FCST FOR MONDAY AS H8 RIDGE BUILDS IN...BUT DO NOTE PERSISTENT HIGHER DEWPOINTS OVER PARTS OF EC WI FOR MONDAY. COULD BE ENOUGH INSTABILITY FOR MONDAY AFTERNOON CONVECTION IF DEWPOINTS LINGER...BUT INTIIAL FCST CONCERN WAS TODAY INTO TONIGHT. .LONG TERM...MONDAY NIGHT THROUGH NEXT SUNDAY...MAIN FCST CONCERNS INCLUDE THREAT OF SVR TSTMS TUES AFT/EVG...THEN PCPN TRENDS AND TEMPS FOR THE REST OF THE PERIOD. MODELS HAVE TRENDED FASTER WITH THE SYSTEM EARLY IN THE WORK WEEK...SO HAVE MADE SOME SIGNIFICANT ADJUSTMENTS TO PCPN TRENDS. HAVE ADDED A CHC OF SHRA/TSRA FOR C/EC WI MONDAY NGT...AS A WARM FRONT OVER SOUTHERN WI SHIFTS SLOWLY NORTH. HAVE ALSO SPED UP THE TIMING AND INCREASED POPS FOR TUES AFT/EVG...AS A STG COLD FRONT MOVE THROUGH THE RGN. INSTABILITY AND SHEAR PARAMETERS ARE FAVORABLE FOR SVR TSTMS...AND SPC HAS ALREADY PLACED US IN THE DAY 3 SLGT RISK... WHICH LOOKS GOOD. GIVEN THE FASTER FRONTAL MOVMT...HAVE REMOVED POPS FROM THE FCST AFTER MIDNIGHT TUES NGT. SOME LGT WRAP-AROUND SHOWERS MAY IMPACT FAR N WI LATE TUES NGT/WED...BUT HAVE OPTED TO KEEP THE FCST DRY ATTM. ASIDE FROM A CHC OF SHRA/TSRA WITH A COUPLE COLD FRONTS ON THURSDAY AND SUNDAY...THE REST OF THE EXTENDED FCST IS DRY. TEMPS WILL START OUT WARM ON TUESDAY...THEN FALL BELOW NORMAL FOR THE MID-LATE PART OF THE WORK WEEK. EXPECT A WARMING TREND OVER THE WEEKEND AS SW WINDS INCREASE AHEAD OF THE NEXT COLD FRONT. && .AVIATION...ISOLD TO SCATTERED TSRA EXPECTED FROM...AUW TO DLH BETWEEN 19Z AND 02Z...OSH AND AUW BETWEEN 21Z AND 04Z...AND MKX TO AUW AFTER 04Z. MVFR CIGS AND VSBYS WITH THE TSRAS/S ALONG WITH A FEW STORMS CONTAINING LARGE HAIL AND WIND GUSTS TO 70 MPH. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && TDH/KIECKBUSCH
Hazardous weather outlook, Jul 8, 3:15 PM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 315 PM CDT SUN JUL 8 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-091100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 315 PM CDT SUN JUL 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND NEAR A COLD FRONT DROPPING INTO NORTHWEST WISCONSIN THIS AFTERNOON. STORMS WILL CONTINUE TO SPREAD SOUTHWARD AS THE FRONT DROPS INTO CENTRAL WISCONSIN THIS EVENING. SINCE THE AIR MASS IS VERY UNSTABLE...SCATTERED SEVERE STORMS CAN BE EXPECTED. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS. STORMS WILL COME TO AN END LATER THIS EVENING OVER NORTHERN WISCONSIN AS THE FRONT MOVES SOUTH. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH NEXT SUNDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS CENTRAL AND EAST CENTRAL WISCONSIN MONDAY NIGHT...AND ACROSS THE REST OF THE FORECAST AREA ON TUESDAY AND TUESDAY EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL TUESDAY AFTERNOON AND EVENING. THERE IS ALSO A CHANCE OF THUNDERSTORMS ON THURSDAY AND SUNDAY... BUT NO SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FOR THE REST OF THE AFTERNOON AND INTO THIS EVENING. LMZ521-522-541>543-564-091100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 315 PM CDT SUN JUL 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON AND CONTINUE INTO THIS EVENING. A FEW OF THE STORMS MAY BE SEVERE WITH STRONG WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH NEXT SUNDAY THERE IS A CHANCE OF THUNDERSTORMS SOUTH OF STURGEON BAY MONDAY NIGHT... AND ACROSS THE ENTIRE MARINE FORECAST AREA ON TUESDAY AND TUESDAY EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL TUESDAY AFTERNOON AND EVENING. THERE IS ALSO A CHANCE OF THUNDERSTORMS ON THURSDAY...BUT NO SEVERE WEATHER IS EXPECTED. TH/TSK WEATHER.GOV/GREENBAY
In the hours before
Local storm report, Jul 8, 4:47 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
447 PM CDT SUN JUL 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM TSTM WND DMG 2 S HAZELHURST 45.76N 89.71W
07/08/2007 ONEIDA WI LAW ENFORCEMENT
TREES DOWN NEAR HWY 51. WIND ESTIMATED 60 MPH.
&&Local storm report, Jul 8, 4:51 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
451 PM CDT SUN JUL 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 4 N ARGONNE 45.72N 88.88W
07/08/2007 E1.75 INCH FOREST WI TRAINED SPOTTER
&&Local storm report, Jul 8, 4:58 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
458 PM CDT SUN JUL 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM TSTM WND GST RHINELANDER 45.63N 89.41W
07/08/2007 M45 MPH ONEIDA WI ASOS
&&Local storm report, Jul 8, 5:07 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
507 PM CDT SUN JUL 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 8 W WOODBORO 45.59N 89.72W
07/08/2007 ONEIDA WI LAW ENFORCEMENT
TREES DOWN ON CR L NEAR LINCOLN COUNTY LINE. TIME APPROX.
&&Local storm report, Jul 8, 5:17 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
517 PM CDT SUN JUL 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 4 N ARGONNE 45.72N 88.88W
07/08/2007 E1.00 INCH FOREST WI TRAINED SPOTTER
&&Local storm report, Jul 8, 5:40 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
540 PM CDT SUN JUL 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND DMG 7 NE RHINELANDER 45.70N 89.31W
07/08/2007 ONEIDA WI LAW ENFORCEMENT
SCATTERED TREES DOWN ACROSS COUNTY.
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 3:37 PM CDT | Severe Thunderstorm Warning | GRB | Oneida | 68 min |
| Jul 8, 4:25 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln | 65 min |
| Jul 8, 4:34 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Marinette | 71 min |
| Jul 8, 4:44 PM CDT | Severe Thunderstorm Warning | GRB | Oneida | 50 min |
| Jul 8, 5:12 PM CDT | Marine Weather Statement | GRB | 93 min | |
| Jul 8, 5:22 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln | 53 min |
| Jul 8, 6:05 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon | 37 min |
| Jul 8, 6:06 PM CDT | Marine Weather Statement | GRB | 39 min | |
| Jul 8, 6:49 PM CDT | Special Marine Warning | GRB | 86 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.